# SDR AALA20050391

- Difficulty date: June 16, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N460AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49565
- Engine: Pwa JT8D217C
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT FL 230 RT HYDRAULIC PRESSURE BEGAN TO FLUCTUATE VERY RAPIDLY AND FOLLOWED SHORTLY BY RT HYDRAULIC PRESSURE LOW ANNUCIATOR AND RAPIDLY DECREASING HYDRAULIC QUANTITY.  TURNED OFF RT ENGINE PUMP AND STOPPED QUANTITY LOSS AT 8.  USED MANUAL LANDING GEAR EXTENSION AND LANDED NORMAL WITH GEAR DOORS EXTENDED FOR LANDING.  REPLACED RT ENGINE PUMP AND FILTER AND REPLACED PRESSURE LINE. SYSTEM GROUND CHECKED NORMAL OPERATION.
